# SDR SWAA2021100816335

- Difficulty date: September 10, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AROUND FASTENER LOCATED BEAR STRAP AT LEVEL FITTING-LATCH; STA 294.5 BETWEEN S-8R AND S-9R. LENGTH CRACK IS 0.188 INCH. ; 2021-417776 / REPAIRED BEAR STRAP AT LEVEL FITTING-LATCH, STA 294.5 BETWEEN S-8R AND S-9R IAW EA 21-153-02753 RII
